Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FunkyMoe

Using the rest of my script a year after my course ended.

Recommended Posts

I took Accutane for almost six months (40 mg/day for the first half, 80 mg for the second), ending in June of last year. It worked out wonderfully for me, and I didn't get a single blemish for months afterward. My skin was perfect. It's still very good, but in recent weeks I've been getting a few pimples here and there, mostly around my jawline. Now, it isn't anything nearly as bad as one would take accutane for, but it's enough to be really disheartening after almost nine months of perfect skin. I have a feeling it's going to get worse unless I do something.

I have a full month's supply of 40 mg pills left over from my script. Since my acne is very mild at this point, and I know accutane is much more effective the second time around, I'm thinking that taking one pill every three days (about 13 mg a day for three months) would be enough to extend remission.

Please don't tell me not to take it when I'm not under the direction of a dermatologist. I tolerated accutane very well when I took 8 times the dose everyday, and there was never any problem whatsoever with my blood tests. I'm not worried about that. I just want opinions on whether you guys think this will help, or whether taking pills spaced out that far is a waste of time.

Share this post


Link to post
Share on other sites

You have the medication or just the prescription? You can't use the prescription that long after the doctor gave it. They have to do the iPledge crap.

Share this post


Link to post
Share on other sites

Try cutting out cow milk and dairy products like yogurt and icecream. Drink Soy milk and soy products instead.

Do it for a few months and you will notice a difference. Your acne will probably stop altogether.

I was still getting acne after Accutane. It stopped completely when I cut out cow milk and dairy. I haven't had a single pimple in 6 months. Many others have done the same thing and noticed their acne went away.

It has to do with the IGF hormones in cow milk which makes oil glands overactive. I was very skeptical when I first heard milk was linked to acne. I remained so for years. But I can't argue with my own body's reaction! Wish I had tried this before Accutane and other treatments.

I mean, how hard is it to cut out milk for a few months? Common . . .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×